# SDR R61A201602150168

- Difficulty date: February 15, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 21,179 hours, 16,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, SURFACE OXIDIATION ALONG LOWER FLANGE ON AFT BELLY PANEL, MAINTENANCE R & R LOWER FLANGE IAW AMM 53-04-50.
